# SDR AUS20031037

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE SHUT DOWN DUE TO TOTAL LOSS OF OIL.  DETAILED INVESTIGATION COULD FIND NO SOURCE OF LEAK.  ENGINE HAD ONLY BEEN FITTED THREE DAYS PREVIOUSLY FOLLOWING HSI SO WAS REMOVED AND FORWARDED TO MANUFACTURER FOR FURTHER INVESTIGATION/REPAIR.
